Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 39, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jun 16, 2018, 10:02 PM CDT for Burnett County, Douglas County, Washburn County, Wisconsin. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2018, 10:02 PM CDT (03:02 UTC)
- Expired
- Jun 16, 2018, 10:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Burnett County, WI, Douglas County, WI, Washburn County, WI
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 9:47 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 3.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4001 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1122 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 519 m²/s²
- Significant tornado parameter
- 6.0
- Supercell composite
- 44.2
The text
As transmitted.
092
WUUS53 KDLH 170302
SVRDLH
WIC013-031-129-170330-
/O.NEW.KDLH.SV.W.0039.180617T0302Z-180617T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Duluth MN
1002 PM CDT SAT JUN 16 2018
The National Weather Service in Duluth MN has issued a
* Severe Thunderstorm Warning for...
South central Douglas County in northwestern Wisconsin...
Northwestern Washburn County in northwestern Wisconsin...
Northeastern Burnett County in northwestern Wisconsin...
* Until 1030 PM CDT
* At 1002 PM CDT, a severe thunderstorm was located near Dairyland,
or 26 miles north of Spooner, moving northeast at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Wascott, Gordon, Dairyland, Minong Flowage, and Saint Croix
Flowage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of
a building. Get off area lakes immediately and seek shelter on shore
in a sturdy shelter or a hard-topped vehicle, avoid trees, if
possible.
&&
LAT...LON 4609 9206 4620 9219 4639 9193 4619 9170
TIME...MOT...LOC 0301Z 236DEG 19KT 4620 9203
HAIL...1.50IN
WIND...60MPH
$$
Miller1 follow-up statement
847
WWUS53 KDLH 170315
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
1015 PM CDT SAT JUN 16 2018
WIC013-170324-
/O.CAN.KDLH.SV.W.0039.000000T0000Z-180617T0330Z/
Burnett WI-
1015 PM CDT SAT JUN 16 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BURNETT COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area.
A severe thunderstorm watch remains in effect until 500 AM CDT for
northwestern Wisconsin.
LAT...LON 4614 9205 4616 9205 4616 9208 4622 9216
4639 9193 4619 9170 4611 9201
TIME...MOT...LOC 0314Z 235DEG 20KT 4622 9195
$$
WIC031-129-170330-
/O.CON.KDLH.SV.W.0039.000000T0000Z-180617T0330Z/
Douglas WI-Washburn WI-
1015 PM CDT SAT JUN 16 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTH CENTRAL DOUGLAS AND NORTHWESTERN WASHBURN COUNTIES...
At 1015 PM CDT, a severe thunderstorm was located 7 miles west of
Gordon, or 26 miles northwest of Hayward, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wascott, Gordon, Dairyland, Minong Flowage, and Saint Croix Flowage.
This also includes Highway 53 between Wascott and Solon Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of
a building. Get off area lakes immediately and seek shelter on shore
in a sturdy shelter or a hard-topped vehicle, avoid trees, if
possible.
Torrential rainfall is occurring with this storm and may lead to
flash flooding. Do not drive your vehicle through flood waters.
&&
LAT...LON 4614 9205 4616 9205 4616 9208 4622 9216
4639 9193 4619 9170 4611 9201
TIME...MOT...LOC 0314Z 235DEG 20KT 4622 9195
HAIL...1.25IN
WIND...60MPH
$$
MillerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 9:57 PM CDT, 5 minutes earlier.
Area forecast discussion, Jun 16, 9:57 PM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
957 PM CDT Sat Jun 16 2018
.UPDATE...
Issued at 956 PM CDT Sat Jun 16 2018
Issued a severe thunderstorm watch for much of the area as storms
begin to form north of a warm front.
UPDATE Issued at 638 PM CDT Sat Jun 16 2018
Updated aviation section below for the 00Z TAF update.
&&
.SHORT TERM...(This evening through Sunday)
Issued at 442 PM CDT Sat Jun 16 2018
Forecast focus today into Sunday will continue to be on strong to
severe storm potential and a risk for flash flooding.
A nearly stationary frontal boundary extended from north central
Minnesota into western Nebraska. Southerly 925mb to 850mb winds were
from 25-35 knots per area VWPs and expected to increase tonight
keeping strong moisture transport into much of the Northland. A
large pool of very unstable air was over the southern half of the
Northland and points south. A few showers and thunderstorms will
remain possible into the late afternoon hours but coverage will be
ramping up through the evening and overnight hours. Storms should
become likely and track east-northeast through the Northland. Some
of the storms could be severe, especially over our
southwest/southern zones including Cass/Crow Wing/Aitkin Counties
this evening. All modes of severe weather will be possible in those
areas through the evening with hail/damaging winds most likely
further north and east of there. In addition, copious amounts of
moisture is available making storms very efficient at producing heavy
rain. Flash flooding will be a threat and we expanded the Flash
Flood Watch to include southern Itasca, Cass, and Crow Wing Counties
into Sunday morning. Many areas of the Northland have received
significant rainfall over the past 24-36 hours leading to saturated
soils.
The showers/storms are expected to diminish in coverage Sunday
morning for a time but additional development will occur Sunday
afternoon/night as the frontal boundary finally makes some movement
to the southeast. Another round of severe storms and very heavy
rainfall will be possible over the Northland, with the severe threat
greatest over east central Minnesota into northwest Wisconsin.
.LONG TERM...(Sunday night through Saturday)
Issued at 442 PM CDT Sat Jun 16 2018
A stormy period is anticipated Sunday night and Monday morning, with
severe storms and flash flooding very much possible. A much drier
period of weather is forecast over the Northland through much of the
upcoming week, along with temperatures remaining near or above
seasonal normals.
The overall weather pattern doesn't change much through the first
half of the long-term period, with a mid-level ridge settled over
the southeastern United States, and a longwave trough remaining over
the Intermountain West states. The upper-level low associated with
this trough will become cut-off and continue to churn over the
western states through mid-week. Initially, this longwave trough
will eject a few shortwaves into the Northland, which should keep
our weather active through Monday morning, mainly for our northwest
Wisconsin counties. A low-level baroclinic zone and FGEN forcing
will remain to support showers and thunderstorms, some of which
could be strong to severe. However, there are still some questions
regarding the magnitude of instability as the synoptic scale
guidances varies significantly. The NAM appears to be an outlier,
with MLCAPE values rising over 3000 J/kg, and the GFS, ECMWF, and
GEM models all going between 500 to 1500 J/kg. Considering the
better agreement with the latter three models, I'm thinking that
severe storms will remain isolated to scattered in nature, and only
confined to our Wisconsin counties where the better instability will
remain. However, confidence is still fairly high for some heavy
rainfall through Sunday night, particularly over areas of northwest
Wisconsin that already have saturated soils due to the precipitation
these last few days. Pwat values between the GFS and NAM models
continue to prog between 1.6 to 2.1", which according to the NAEFS
mean Pwat climatological anomalies are above 99% of climatology, and
perhaps even close to record values, so flash flooding will remain a
big concern for this time frame. On top of that, forward propagation
Corfidi vectors indicate storm motion right along the orientation of
the low-level baroclinic zone, so training convection is also very
possible.
Things will begin to dry out by late Monday morning as the low-level
baroclinic zone shifts southward. Once this occurs, the overall
synoptic pattern begins to change slightly to allow mid-level
ridging to build into the region. Surface high pressure will then
build into the region, and keep conditions mostly dry through
Thursday. There could be a weak shortwave that ejects across
southern Minnesota, which may graze our southern tier of counties
Monday night and Tuesday morning, but any rainfall amounts should
remain on the lighter side. Light winds are anticipated through much
of the upcoming week due to the high pressure overhead, and high
temperatures in the upper 70s to lower 80s over much of the region.
Eventually, the upper-level ridge over the southeastern U.S. will
flatten out, allowing the trough over the Intermountain West to
advance eastward and bring a shortwave with a decent positive
vorticity maxima with it, so the forcing will be more supportive of
showers and storms for the Friday and Saturday time frame. However,
confidence is fairly low due to differences in the placement of the
shortwave between the GFS/ECMWF/GEM models. So, will lean on the
consensus blends for now, which have only small chances.
&&
.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 638 PM CDT Sat Jun 16 2018
Not a whole lot of change to this package as we're still in the
sit and wait mode in regard to how/when/if thunderstorms develop.
They look likely tonight moreso than last night, but they still
have to overcome some capping. HRRR continues to show widespread
thunderstorms overnight with a tapering off by morning. Fog around
Lake Superior with a warm, moist air mass in place while LLWS
sneaks in from the west as well.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH 59 81 58 73 / 80 70 60 20
INL 59 72 51 77 / 60 30 10 0
BRD 68 80 59 77 / 80 70 50 20
HYR 67 88 61 74 / 60 70 80 30
ASX 60 84 57 71 / 70 70 80 20
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch through Monday afternoon for WIZ001>004-
006>009.
MN...Flash Flood Watch through Monday afternoon for MNZ019-035>038.
Flash Flood Watch until 8 AM CDT Sunday for MNZ025-026-033-034.
LS...None.
&&
UPDATE...Wolfe
SHORT TERM...Melde
LONG TERM...JTS
AVIATION...WolfeHazardous weather outlook, Jun 16, 9:51 PM CDT, 11 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 951 PM CDT Sat Jun 16 2018 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-180300- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 951 PM CDT Sat Jun 16 2018 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Tonight There is a risk of severe thunderstorms through Sunday morning across a large part of the Northland. Large hail, damaging winds, and torrential rainfall are all threats. A severe thunderstorm watch is in effect for most of northeast Minnesota and northwest Wisconsin. .DAYS TWO THROUGH SEVEN...Sunday through Friday Additional periods of strong and possibly severe thunderstorms are expected to continue to affect much of east central Minnesota and northwest Wisconsin Sunday and Sunday night. The strongest storms will be capable of large hail, damaging winds and additional heavy rainfall. Storms Sunday and Sunday night will have the potential to produce several more inches of rain in some areas, and as a result, the potential for additional flooding will persist into Monday. .SPOTTER INFORMATION STATEMENT... SKYWARN spotters are encouraged to report hail of any size and rainfall amounts to the National Weather Service. LSZ121-140>148-180300- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 951 PM CDT Sat Jun 16 2018 This Hazardous Weather Outlook is for portions of the Nearshore waters of western Lake Superior. .DAY ONE...Tonight Strong storms will likely produce wind gusts greater than 35 knots, locally high and hazardous wave heights, hail and frequent cloud to water lightning. Anyone with boating or sailing plans on western Lake Superior tonight through Sunday morning is urged to stay current with the latest weather information, and should have a plan to get off the water and reach shelter in safe harbor quickly. .DAYS TWO THROUGH SEVEN...Sunday through Friday Additional strong or severe thunderstorms are possible through Sunday and Sunday night across all of western Lake Superior. Wolfe More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Local storm report, Jun 16, 4:53 PM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
453 PM CDT SAT JUN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM FLASH FLOOD 5 NE COOK 47.90N 92.61W
06/16/2018 ST. LOUIS MN LAW ENFORCEMENT
LUTHEY ROAD AND BEATY ROAD CLOSED DUE TO
WASHOUTS AND WATER OVER ROADWAY.
&&Local storm report, Jun 16, 5:29 PM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
529 PM CDT SAT JUN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD COOK 47.85N 92.69W
06/16/2018 ST. LOUIS MN TRAINED SPOTTER
CURB TO CURB FLOODING IN ON 1ST AVE WEST.
AND WATER OVER HWY 53 IN TOWN.
&&Special weather statement, Jun 16, 8:41 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Duluth MN
841 PM CDT SAT JUN 16 2018
MNZ038-WIZ001-006-170200-
Pine-Douglas-Burnett-
841 PM CDT SAT JUN 16 2018
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL PINE...SOUTHWESTERN
DOUGLAS AND NORTHEASTERN BURNETT COUNTIES...
At 841 PM CDT, a strong thunderstorm was near Danbury, or 26 miles
northwest of Spooner, moving northeast at 35 mph.
Wind gusts up to 45 mph, penny-size hail, heavy downpours, and
occasional cloud to ground lightning can be expected with this storm.
Locations impacted include...
Danbury, Cloverton, Markville, Cozy Corner, and Riverside.
Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard-topped vehicle.
LAT...LON 4605 9248 4623 9230 4617 9209 4605 9205
4593 9231
TIME...MOT...LOC 0140Z 228DEG 30KT 4605 9233
MillerSpecial weather statement, Jun 16, 8:59 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Duluth MN
859 PM CDT SAT JUN 16 2018
WIZ001-006-007-170215-
Douglas-Washburn-Burnett-
859 PM CDT SAT JUN 16 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN DOUGLAS...
NORTHWESTERN WASHBURN AND NORTHEASTERN BURNETT COUNTIES...
At 859 PM CDT, a strong thunderstorm was near Cloverton, or 24 miles
northwest of Spooner, moving northeast at 30 mph.
Wind gusts up to 45 mph, dime-size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.
Locations impacted include...
Dairyland, Cozy Corner, Moose Junction, Minong Flowage, and
Riverside.
Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard-topped vehicle.
LAT...LON 4607 9230 4618 9229 4634 9218 4615 9191
4599 9219
TIME...MOT...LOC 0159Z 227DEG 25KT 4611 9220
MillerSpecial weather statement, Jun 16, 9:58 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Duluth MN
958 PM CDT SAT JUN 16 2018
MNZ034-036>038-170315-
Crow Wing-Pine-Carlton/South St. Louis-South Aitkin-
958 PM CDT SAT JUN 16 2018
...A LARGE AREA OF STRONG THUNDERSTORM WILL AFFECT SOUTHERN
AITKIN...NORTHERN PINE...SOUTHERN CARLTON AND SOUTHEASTERN CROW WING
COUNTIES...
At 958 PM CDT, a large area of strong thunderstorm extended from
near Lake Mille Lacs, eastward to Moose Lake and Barnum, All storms
were east from 25 to 30 mph.
Wind gusts up to 35 mph, dime-size hail, torrential rainfall, and
frequent cloud to ground lightning can be expected with these
storms. Very heavy rainfall could result in rapid rises on rivers
and streams and perhaps some localized flooding.
Locations impacted include...
Mille Lacs Lake, Carlton, Mahtowa, Barnum, Willow River, Wrenshall,
Askov, Malmo, Rutledge, Garrison, Holyoke, Kettle River, Thomson,
Bruno, Mcgrath, Nemadji, Bay Lake, Glen, Sturgeon Lake, and
Finlayson.
This also includes Interstate 35 between Sandstone and Mahtowa.
Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard-topped vehicle.
LAT...LON 4646 9388 4668 9229 4620 9231 4615 9340
4616 9343 4624 9343 4624 9381 4616 9381
4616 9388
TIME...MOT...LOC 0255Z 261DEG 25KT 4637 9305
MillerThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:41 PM CDT | Special Weather Statement | DLH | Burnett | 19 min |
| Jun 16, 8:59 PM CDT | Special Weather Statement | DLH | Douglas | 16 min |
| Jun 16, 9:22 PM CDT | Severe Thunderstorm Warning | DLH | Burnett, Douglas, Washburn | 23 min |
| Jun 16, 10:25 PM CDT | Special Weather Statement | DLH | Ashland | 20 min |
| Jun 16, 10:39 PM CDT | Flash Flood Warning | DLH | Ashland, Bayfield, Burnett, Douglas, Iron, Sawyer and 1 more | 8 hr |
| Jun 16, 11:46 PM CDT | Flash Flood Warning | DLH | Bayfield | 5 hr |
| Jun 17, 12:11 AM CDT | Flash Flood Warning | DLH | Douglas | 5 hr |
| Jun 17, 4:33 AM CDT | Areal Flood Warning | DLH | Burnett, Price, Sawyer, Washburn | 3 hr |
| Jun 17, 5:02 AM CDT | Areal Flood Warning | DLH | Douglas | 48 hr |
| Jun 17, 6:27 AM CDT | Areal Flood Warning | DLH | Ashland, Bayfield, Douglas | 48 hr |
| Jun 17, 7:28 AM CDT | Areal Flood Warning | DLH | Bayfield, Burnett, Douglas, Sawyer, Washburn | 4 days |
| Jun 17, 2:05 PM CDT | Severe Thunderstorm Warning | DLH | Douglas | 25 min |
| Jun 17, 2:16 PM CDT | Severe Thunderstorm Warning | DLH | Douglas | 29 min |
| Jun 17, 2:29 PM CDT | Severe Thunderstorm Warning | DLH | Burnett, Douglas | 31 min |
| Jun 17, 2:41 PM CDT | Areal Flood Advisory | DLH | Douglas | 2 hr |
| Jun 17, 2:53 PM CDT | Severe Thunderstorm Warning | DLH | Douglas | 22 min |
| Jun 17, 3:01 PM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Burnett, Douglas, Washburn | 44 min |
| Jun 17, 3:17 PM CDT | Special Weather Statement | DLH | Bayfield | 13 min |
| Jun 17, 3:36 PM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Douglas, Sawyer, Washburn | 24 min |
| Jun 17, 3:39 PM CDT | Special Weather Statement | DLH | Bayfield | 21 min |
| Jun 17, 3:42 PM CDT | Severe Thunderstorm Warning | DLH | Burnett, Washburn | 33 min |
| Jun 17, 3:47 PM CDT | Flash Flood Warning | DLH | Bayfield, Douglas | 3 hr |
| Jun 17, 3:57 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Iron, Price, Sawyer | 78 min |
| Jun 17, 4:14 PM CDT | Severe Thunderstorm Warning | DLH | Sawyer, Washburn | 31 min |
| Jun 17, 4:22 PM CDT | Special Weather Statement | DLH | Burnett | 23 min |
| Jun 17, 4:23 PM CDT | Flash Flood Warning | DLH | Ashland, Bayfield, Iron | 3 hr |
| Jun 17, 4:34 PM CDT | Special Weather Statement | DLH | Sawyer | 11 min |
| Jun 17, 4:48 PM CDT | Special Weather Statement | DLH | Sawyer, Washburn | 27 min |
| Jun 17, 4:59 PM CDT | Areal Flood Advisory | DLH | Bayfield, Sawyer | 3 hr |
| Jun 17, 5:02 PM CDT | Special Weather Statement | DLH | Price | 13 min |
| Jun 17, 5:15 PM CDT | Special Weather Statement | DLH | Sawyer | 30 min |
| Jun 17, 5:17 PM CDT | Special Weather Statement | DLH | Iron | 28 min |
| Jun 17, 5:43 PM CDT | Special Weather Statement | DLH | Price | 17 min |
| Jun 17, 6:03 PM CDT | Special Weather Statement | DLH | Price | 12 min |
| Jun 17, 6:17 PM CDT | Special Weather Statement | DLH | Price | 13 min |
| Jun 17, 6:33 PM CDT | Special Weather Statement | DLH | Price | 12 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.